On algebraic properties of dispersions of the 3rd and 4th kind of the differential equation
Časopis pro pěstování matematiky (1975)
- Volume: 100, Issue: 1, page 15-26
- ISSN: 0528-2195
Access Full Article
topHow to cite
topReferences
top- Borůvka O., Lineare Differentialtransformationen 2. Ordnung, DVW, Berlin, 1967. (1967)
- Borůvka O., Tгansformations des equations differentielles lineaiгes du deuxieme ordre, Semin. Dubreil-Pisot, 1960-61, N 22. (1960)
- Borůvka O., Übeг eine Charakterisierung der allgemeinen Dispersionen linearer Differentiagleichungen 2. Ordnung, Math. Nachr., 38 (1968), 261^266. (1968) MR0244540
- Borůvka O., Suг quelques applications des dispersions centrales dans la theorie des equations differentielles lineaires du deuxieme ordre, Arch. Math., 1 (1965), 1 - 20. (1965) MR0197823
- Laitoch M., O пpeoбpaзoвaнияx peшeний линeйныx диффepeнциaльныx ypaвнeний, Czech. Math. J., I0 (1960), 258-270. (1960) MR0117374